MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA 19-9 ELECSYS E2G; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM

ROCHE DIAGNOSTICS CA 19-9 ELECSYS E2G; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Model Number CA 19-9 ELECSYS E2G
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for 9 patient samples tested with the elecsys ca 19-9 immunoassay.No incorrect results were reported outside of the laboratory.Refer to the attachment for all patient data.For the first five patient samples, the results measured after automatic dilution did not agree when tested on the cobas 8000 e 801 module.For samples 6 through 9, the ca 19-9 results measured on the e 801 analyzer did not agree with measurements performed on the cobas 8000 e 602 module.The serial number of the e 801 analyzer is (b)(4).The serial number of the e 602 analyzer was requested, but not provided.
 
Additional Manufacturer Narrative
Na.
 
Additional Manufacturer Narrative
Calibration and control data showed no issues.It was determined the customer did not use secondary cups required for use on the system.After using the recommended cups, the reproducibility of diluted sample results was much better.Per product labeling, the following sample cups are required for use: "hitachi standard cup 2.5 ml or cobas sample cup 2.5 ml".

Brand Name
CA 19-9 ELECSYS E2G
Common Device Name
CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13205704
Report Number1823260-2022-00079
Device Sequence Number4564394
Product Code NIG
UDI-Device Identifier04015630939640
UDI-Public04015630939640
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA 19-9 ELECSYS E2G
Device Catalogue Number07027028190
Device Lot Number5255100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown